# SDR QXEA200500545

- Difficulty date: March 22, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - VERTICAL STABILIZER, SKIN BELOW BOTTOM AFT CORNER OF PANEL 325FR IS GOUGED IN TWO PLACES.  REPAIRED IAW CRJ700 SRM 51-25-01-001-01-A01.
